# SDR DALA2022032902094

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Frm 70 Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 WEAR ON AFT PRESSURE BULKHEAD FRAME 70 UPPER POSITION LH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: (REPORTABLE REPAIR) COMPLIED WITH ERA 597902-14 REV ORIGINAL. (2174710)
